Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 79, Issue 4, 2004
Metadata
 

Topological finite-determinacy of functions with non-isolated singularities
Javier Fernández de Bobadilla
pp. 659–688
Abstract | Full-Text PDF (339 KB) | Metadata

Sur les puissances de l' idéal fondamental de l' anneau de Witt
Fabien Morel
pp. 689–703
Abstract | Full-Text PDF (174 KB) | Metadata

Simultaneous metric uniformization of foliations by Riemann surfaces
A. A. Glutsyuk
pp. 704–752
Abstract | Full-Text PDF (414 KB) | Metadata

Abundance of stable ergodicity
Christian Bonatti, Carlos Matheus, Marcelo Viana and Amie Wilkinson
pp. 753–757
Abstract | Full-Text PDF (99 KB) | Metadata

Fixity and free group actions on products of spheres
Alejandro Adem, James F. Davis and Özgün Ünlü
pp. 758–778
Abstract | Full-Text PDF (238 KB) | Metadata

Difféomorphismes holomorphes Anosov
Serge Cantat
pp. 779–797
Abstract | Full-Text PDF (220 KB) | Metadata

A balancing condition for weak limits of families of minimal surfaces
Martin Traizet
pp. 798–825
Abstract | Full-Text PDF (298 KB) | Metadata

Rigid resolutions and big Betti numbers
Aldo Conca, Jürgen Herzog and Takayuki Hibi
pp. 826–839
Abstract | Full-Text PDF (173 KB) | Metadata

Erratum
Parameswaran Sankaran and V. Uma
pp. 840
Abstract | Full-Text PDF (75 KB) | Metadata